See Alike in...

Alike App

Browser

Ray___

845d

Is ADD medication supposed to make you nauseous? I’m always scared of taking it because I hate feeling that way :(

Top reply
    • wildflower440

      845d

      If you aren’t already- try having a meal before taking it. Make sure you snack throughout the day. This feeling is likely happening because your stomach is empty. I know when I used to take it in the morning I felt kind of the same until I got to school and ate something. If this doesn’t help, consider talking to your doctor

    • kiwitaffy

      840d

      Eat before but if the symptoms are still very bad I recommend an antacid or something like that

    • Kingfisher

      840d

      I second what everyone is saying here about eating before! Also, the more regularly I take mine the less I struggle with side effects. If I skip a day or a few days side effects are worse next time I take it.

    • Ruthieeee

      844d

      Try eating a full meal before you take it. Make sure you are eating and drinking enough throughout the day and keeping things as balanced as you possibly can so your digestive system stays happy !! If that doesn’t work, try adjusting the dosage or time of day you take it. Or even the medication itself !! Much love 💗

    • royalty

      844d

      I'd say try eating something before you take it. With my medication, I have to eat before I take it because it makes me feel nauseous if I don't.

    • Av

      845d

      I take it b4 bed, and ive lowered my dosage to fight it. If you take it routinely the affects dont wear off as much throughout the day, and i find it much easier to eat in the morning now.

    • AmazingEden

      845d

      Adding to what the person above said, for me it's a tricky balance between not feeling hungry on my medication but also feeling much better once I have had something to eat...easy and appealing snacks can be a huge help.

    • wildflower440

      845d

      If you aren’t already- try having a meal before taking it. Make sure you snack throughout the day. This feeling is likely happening because your stomach is empty. I know when I used to take it in the morning I felt kind of the same until I got to school and ate something. If this doesn’t help, consider talking to your doctor

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion